# SDR SWAA2018082324530

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED AT FORWARD ATTACHMENT POINT TO HANDLE BOX.  R&R NR 4 BEAM IAW DWG AND SRM.
